Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

138 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes delayed wound healing while on Coumadin?

I have been taking warafarin/Coumadin for over 20 years with no problems. Abou a month ago, I dropped a small chair on my foot which caused an enormous bruise along with swelling. My foot is still swollen and tender. Is this due to taking Coumadin and should I be worried?
Fri, 15 Mar 2019
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

It may cause hematoma formation due to your taking coumadin. so this hematoma will recover for 3-6weeks.

So don't worry please get it done PT /INR then consult your physician he will examine and treat you accordingly.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Penchila Prasad Kandikattu , Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am a diabetic, had a very small injury on hand (as small as a punch machine hole size). I ignored it and also exposed it to water while washing hands etc. Now it wound has become bigger of the size of 1 Rs coin. I used Clavum 625 and Hyfenac tablets for 3 days and again continued for 3-4 days. The wound is stopped progressing but is not yet cured, kindly suggest any further treatment.Thank you, Srinivas

doctor1 MD

doctor my i have a wound in my leg..its been 3 days and not healing..there are pus around in it..im 15 years old..im scared that im having diabetes..but since that i have no symtoms of it..i dont go to the toilet regulary...no tiredness and nothing..what i have to do doctor?

doctor1 MD

I have a wound on my buttocks caused by an anal tube that was used while in a coma. It has been a month and the wound was healing nicely but it seems to be draining a lot of liquid, enough the soak the dressing. Also I have more pain than usual in my left buttock where it’s located. It does not look infected, the liquid has no smell and is clear with a brownish hue. My body temp is 98.4. Is this draining and pain cause for concern or just part of the healing process?